# SDR QXEA200500582

- Difficulty date: March 21, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT NACELLE, AFT CORE COWL, UPPER INBOARD SIDE HAS NUMEROUS SCRATCHES.  REPAIRED IAW CRJ700 SRM 54-13-00-101-001-A01 AND SRM 51-12-00-001-001-A01.
